Alert archive / Ohio / Wind Advisories in 2010
Wind Advisory 5, NWS Wilmington, OH
NWS Wilmington, OH issued this wind advisory at Oct 27, 2010, 3:49 AM EDT for 6 counties in Ohio. It took effect at Oct 27, 2010, 9:00 AM EDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Oct 27, 2010, 3:49 AM EDT (07:49 UTC)
- In effect from
- Oct 27, 2010, 9:00 AM EDT
- Expired
- Oct 27, 2010, 5:57 PM EDT
- In force
- 9 hr
- Issued by
- NWS Wilmington, OH
Counties Auglaize County, OH, Darke County, OH, Hardin County, OH, Logan County, OH, Mercer County, OH, Shelby County, OH
The radar
The Cincinnati radar (KILN), 117 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 7.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 98 kt
- 0-1 km storm-relative helicity
- -91 m²/s²
- 0-3 km storm-relative helicity
- -225 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
414 WWUS71 KILN 270749 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 349 AM EDT WED OCT 27 2010 OHZ026-034-035-042>044-271600- /O.NEW.KILN.WI.Y.0005.101027T1300Z-101027T2300Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE 349 AM EDT WED OCT 27 2010 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM EDT THIS EVENING. VIGOROUS LOW PRESSURE MOVING THROUGH SOUTHERN CANADA WILL BRING STRONG WINDS TO WEST CENTRAL OHIO TODAY. THE WINDS WILL SUBSIDE TONIGHT WHEN THE LOW TRAVELS EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
3 follow-up statements
093 WWUS71 KILN 271556 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 1156 AM EDT WED OCT 27 2010 OHZ026-034-035-042>044-272300- /O.CON.KILN.WI.Y.0005.000000T0000Z-101027T2300Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE 1156 AM EDT WED OCT 27 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. A STRONG LOW PRESSURE CENTER MOVING THROUGH SOUTHERN CANADA...WILL BRING STRONG WINDS TO WEST CENTRAL OHIO TODAY. SOUTHWEST WINDS OF 25 TO 30 MPH WITH GUSTS UP TO 45 MPH ARE POSSIBLE THIS AFTERNOON. THE WINDS WILL SUBSIDE TONIGHT WHEN THE LOW TRAVELS EAST. PRECAUTIONARY/PREPAREDNESS ACTIONS... WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
269 WWUS71 KILN 271931 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 331 PM EDT WED OCT 27 2010 OHZ026-034-035-042>044-272300- /O.CON.KILN.WI.Y.0005.000000T0000Z-101027T2300Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE 331 PM EDT WED OCT 27 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING. SOUTHWEST WINDS WILL CONTINUE TO GUST AROUND 45 MPH ACROSS THE ADVISORY AREA THROUGH THE REMAINDER OF THE AFTERNOON. WIND GUSTS WILL QUICKLY DIMINISH BELOW ADVISORY CRITERIA AFTER SUNSET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
327 WWUS71 KILN 272157 NPWILN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE WILMINGTON OH 557 PM EDT WED OCT 27 2010 OHZ026-034-035-042>044-272300- /O.CAN.KILN.WI.Y.0005.000000T0000Z-101027T2300Z/ HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- INCLUDING THE CITIES OF...KENTON...CELINA...WAPAKONETA... GREENVILLE...SIDNEY...BELLEFONTAINE 557 PM EDT WED OCT 27 2010 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS CANCELLED THE WIND ADVISORY. WINDS GUSTS HAVE DIMINISHED BELOW WIND ADVISORY CRITERIA. THEREAFTER...THE WIND ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this wind advisory went out at Oct 27, 1:58 AM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, Oct 27, 1:58 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON OH 158 AM EDT WED OCT 27 2010 .SYNOPSIS... AN UPPER LEVEL TROUGH OF LOW PRESSURE WILL GRADUALLY CROSS THE REGION THROUGH THURSDAY...MARKING THE TRANSITION TO A SIGNIFICANTLY COOLER AIRMASS FOR THE END OF THE WEEK AND WEEKEND. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... SHOWERS ARE PUSHING OUT OF THE AREA THIS EVENING AND EXPECT ANY LINGERING SHOWERS TO BE EAST OF OUR AREA BY MIDNIGHT. SATELLITE IMAGES ARE SHOWING THE POST FRONTAL SC DECK ACTUALLY EXPANDING SOMEWHAT OVER THE LAST HOUR OR SO ACROSS SOUTHWEST OHIO AND SOUTHEAST INDIANA. THE LATEST RUC IS HANGING ON TO A FAIR AMOUNT OF LOW LEVEL MOISTURE OVERNIGHT SO AM A LITTLE CONCERNED THAT CLEARING MAY NOT OCCUR AS FAST AS PREVIOUSLY THOUGHT. HAVE THEREFORE UPDATED FORECAST TO ACCOUNT FOR THIS. && .SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/... SOUTHWEST WINDS WILL STILL BE FOUND OVER THE REGION ON WEDNESDAY...KEEPING HIGH TEMPERATURES ON THE MILD SIDE FOR ONE MORE DAY. AFTER THIS...SIGNIFICANT CLOUD COVER WILL HOLD READINGS DOWN ON THURSDAY...AND FRIDAY SEEING LITTLE IF ANY RECOVERY FROM THURSDAY HIGHS DUE TO THE NORTHWEST WIND FUNNELING IN THE COLDER AIR. OVERNIGHT LOWS WILL DROP THE MOST ON THURSDAY NIGHT AND FRIDAY NIGHT...WITH READINGS AROUND FREEZING EXPECTED BOTH NIGHTS. HIGH PRESSURE WILL BUILD INTO THE WESTERN OHIO AND MISSISSIPPI VALLEYS FOR THE LATTER PART OF THE WEEK...KEEPING A LIGHTER WIND FIELD AND DRY AIRMASS OVER THE REMAINING OHIO VALLEY. && .LONG TERM /SATURDAY THROUGH TUESDAY/... PERIOD BEGINS WITH MODELS IN GOOD AGREEMENT...WITH SFC HIGH LOCATED S OF THE FA OVER THE TN VALLEY. MODELS SLIDE A WEAK CDFNT THRU THE REGION ON SATURDAY NIGHT. BEST LIFT IS NE OF THE FA ACROSS WRN PA/NY...SO IT LOOKS LIKE THE FNT COMES THRU DRY. MODELS DIVERGE FROM THERE. 12Z AND 00Z ECMWF PUSH A CLOSED LOW ALONG THE STALLED FRONT AND BRINGS SCT SHRA TO THE OH VLY. THE 00Z/12Z GFS MEANWHILE HAS A MUCH WEAKER LOW THAT STAYS OUT OVER THE PLAINS. THIS ALLOWS THE FNT TO DROP S INTO SRN KY. LEANED TOWARDS THE ECMWF AND BROUGHT A 30 POP ACROSS THE FA SUNDAY NIGHT. ENERGY WORKS OUT OF THE ROCKIES MONDAY INTO TUESDAY AS A LONGWAVE H5 TROF PUSHES INTO THE PLAINS. SFC LOW DEVELOPS IN THE LOWER MS VALLEY. AREA OF SHRA WILL DEVELOP AND LIFT NE IN THE THE FA MONDAY NIGHT INTO TUESDAY. RAN A EXTENDED GFS MOS/HPC BLEND FOR TEMPERATURES THROUGHOUT THE PERIOD. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... IN THE WAKE OF YDA/S PRECIP IN A MIXED BOUNDARY LAYER A BAND OF STRATUS GENERALLY N OF I-71. THESE CLOUDS ARE BETWEEN 1000 AND 1500 FEET AND MAY AFFECT THE NRN TAF SITES FOR PERIOD THIS MORNING. KLUK IS BOUNCING BACK AND FORTH IN LIFR TO VFR IN FOG DUE TO WIND...EXPECT A PERIOD OF LIFR VSBYS AND CIGS THIS MORNING AS GRADIENT DIMINISHES SOME AND DECOUPLING OCCURS. LINGERING STRATUS SHOULD TRANSITION INTO A VFR CU FIELD THROUGH THE DAY TODAY. BREEZY SOUTH TO SOUTHWEST WINDS OF 15 TO 25 MPH WILL BE POSSIBLE DURING THE AFTN. OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...NONE. KY...NONE. IN...NONE. && SYNOPSIS...FRANKS NEAR TERM...JGL SHORT TERM...FRANKS LONG TERM...SITES AVIATION...AR
Hazardous weather outlook, Oct 26, 5:05 PM EDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 505 PM EDT TUE OCT 26 2010 KYZ097>100-OHZ045-046-052>056-062>065-072>074-079>082-088-272115- BRACKEN-ROBERTSON-MASON-LEWIS-UNION OH-DELAWARE-CHAMPAIGN-CLARK- MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- CLINTON-ROSS-HOCKING-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 505 PM EDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-073>075-080-KYZ089>096-OHZ026-034-035-042>044-051- 060-061-070-071-077-078-272115- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-MIAMI-PREBLE- MONTGOMERY-BUTLER-WARREN-HAMILTON-CLERMONT- 505 PM EDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. OVERNIGHT LOW TEMPERATURES THURSDAY NIGHT WILL DROP TO AROUND FREEZING FOR THE REGION. A FREEZE WARNING OR FROST ADVISORY MAY BE NEEDED TO HIGHLIGHT THE POSSIBILITY OF FREEZING TEMPERATURES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Oct 26, 9:49 PM EDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
949 PM EDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TORNADO 1 N GROVEPORT 39.88N 82.90W
10/26/2010 FRANKLIN OH NWS STORM SURVEY
EF0 TORNADO CONFIRMED BY NWS STORM SURVEY.
&&Local storm report, Oct 27, 2:45 AM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE WILMINGTON OH
245 AM EDT WED OCT 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1118 AM TSTM WND DMG CONNERSVILLE 39.66N 85.14W
10/26/2010 FAYETTE IN LAW ENFORCEMENT
NUMEROUS TREES DOWN.
1120 AM TSTM WND DMG LAUREL 39.50N 85.19W
10/26/2010 FRANKLIN IN LAW ENFORCEMENT
TREES AND TREE LIMBS DOWN IN LAUREL AND THROUGH WESTERN
FRANKLIN COUNTY.
1130 AM TSTM WND DMG RICHMOND 39.83N 84.89W
10/26/2010 WAYNE IN LAW ENFORCEMENT
MANY TREES DOWN.
1135 AM TSTM WND GST 5 NNE KITCHEL 39.76N 84.84W
10/26/2010 M59.00 MPH WAYNE IN AWOS
MEASURED AT RICHMOND AWOS /KRID/
1140 AM TSTM WND DMG CELINA 40.55N 84.57W
10/26/2010 MERCER OH LAW ENFORCEMENT
NUMEROUS TREES DOWN
1140 AM TSTM WND DMG CELINA 40.55N 84.57W
10/26/2010 MERCER OH EMERGENCY MNGR
POWER POLES SNAPPED.
1140 AM TSTM WND DMG CASTINE 39.93N 84.62W
10/26/2010 DARKE OH COUNTY OFFICIAL
STRUCTURE DAMAGE TO BARN AND HOUSE. 25 POWER POLES DOWN
INCLUDING 16 HIGH VOLTAGE POWER POLES.
1151 AM TSTM WND DMG 6 NE WAPAKONETA 40.63N 84.11W
10/26/2010 AUGLAIZE OH LAW ENFORCEMENT
TREES DOWN COUNTRY WIDE
1155 AM TSTM WND DMG OKEANA 39.35N 84.77W
10/26/2010 BUTLER OH PUBLIC
TREES DOWN
1159 AM TSTM WND DMG S GREENVILLE 40.10N 84.62W
10/26/2010 DARKE OH COUNTY OFFICIAL
SEVERAL TREES, POWER POLES, AND LINES DOWN ACROSS THE
SOUTHERN HALF OF THE COUNTY.
1200 PM TORNADO BRIGHT 39.20N 84.86W
10/26/2010 DEARBORN IN TRAINED SPOTTER
ROTATION ON THE GROUND. LIMBS BEING PULLED OFF TREES.
1203 PM TSTM WND DMG 5 NE WAPAKONETA 40.62N 84.12W
10/26/2010 AUGLAIZE OH EMERGENCY MNGR
8 INCH DIAMETER TREES UPROOTED JUST SOUTH OF CRIDERSVILLE
1204 PM TORNADO 4 S BRIGHT 39.15N 84.86W
10/26/2010 DEARBORN IN LAW ENFORCEMENT
A WEAK TORNADO WAS OBSERVED MOVING ACROSS STATE ROUTE 1
BETWEEN GEORGETOWN RD AND SALT FORK RD BY AN OFFICER FROM
THE GREENDALE PD. IT WAS ON THE GROUND FOR 3-4 SECONDS
AND WAS APPROXIMATELY 20-30 FEET IN DIAMETER. THE TORNADO
WAS ON THE ROAD AND IN AN OPEN FIELD, AND NO DAMAGE WAS
REPORTED.
1205 PM TSTM WND DMG CARROLLTON 38.68N 85.16W
10/26/2010 CARROLL KY LAW ENFORCEMENT
SEVERAL TREE LIMBS DOWN.
1205 PM TSTM WND DMG CARROLLTON 38.68N 85.16W
10/26/2010 CARROLL KY EMERGENCY MNGR
TREE LIMBS AND POWER LINES DOWN COUNTY WIDE.
1213 PM TORNADO 3 NE BUCKLAND 40.65N 84.22W
10/26/2010 AUGLAIZE OH EMERGENCY MNGR
MAJOR STRUCTURAL DAMAGE IN CRIDERSVILLE.
1215 PM TSTM WND DMG 2 S SIDNEY 40.26N 84.16W
10/26/2010 SHELBY OH LAW ENFORCEMENT
TREES DOWNED
1220 PM TSTM WND GST TRENTON 39.48N 84.46W
10/26/2010 M69.00 MPH BUTLER OH TRAINED SPOTTER
MEASURED ON STATE ROUTE 73
1220 PM TSTM WND GST TRENTON 39.48N 84.46W
10/26/2010 M79.00 MPH BUTLER OH TRAINED SPOTTER
1224 PM TSTM WND GST 3 ENE BURLINGTON 39.05N 84.67W
10/26/2010 M58.00 MPH BOONE KY ASOS
CVG ASOS
1224 PM TSTM WND GST VANDALIA 39.88N 84.19W
10/26/2010 M62.00 MPH MONTGOMERY OH ASOS
DAY ASOS
1225 PM TSTM WND DMG WARSAW 38.79N 84.89W
10/26/2010 GALLATIN KY COUNTY OFFICIAL
TREES DOWN
1227 PM TSTM WND GST ENGLEWOOD 39.86N 84.31W
10/26/2010 E60.00 MPH MONTGOMERY OH TRAINED SPOTTER
1228 PM TSTM WND DMG BURLINGTON 39.02N 84.72W
10/26/2010 BOONE KY LAW ENFORCEMENT
LARGE TREE DOWN ON HOUSE.
1231 PM HAIL TAYLOR MILL 39.01N 84.50W
10/26/2010 E1.00 INCH KENTON KY TRAINED SPOTTER
1245 PM TSTM WND DMG MASON 39.36N 84.31W
10/26/2010 WARREN OH BROADCAST MEDIA
2 TREES DOWN NEAR FIELDS ERTEL ROAD.
1245 PM TSTM WND GST BELLBROOK 39.64N 84.09W
10/26/2010 E0.00 MPH GREENE OH TRAINED SPOTTER
ESTIMATED 60MILES PER HOUR..BLOWING THEIR BIG TRUCK
SIDEWAYS.
1245 PM TSTM WND GST BELLBROOK 39.64N 84.09W
10/26/2010 E60.00 MPH GREENE OH TRAINED SPOTTER
BLOWING HER BIG TRUCK SIDEWAYS...HARD TO STAY ON ROAD.
1250 PM TSTM WND DMG 4 W FALMOUTH 38.67N 84.41W
10/26/2010 PENDLETON KY LAW ENFORCEMENT
A TELEPHONE POLE WAS SNAPPED IN HALF. TIME IS ESTIMATED.
0100 PM TSTM WND DMG 2 NE BLANCHESTER 39.31N 83.95W
10/26/2010 CLINTON OH FIRE DEPT/RESCUE
HOUSE ROOF TORN OFF ALONG ROUTE 730 OUTSIDE OF
BLANCHESTER. TIME AND DISTANCE FROM CITY ESTIMATED.
0102 PM TSTM WND GST 1 E BUTLERVILLE 39.30N 84.07W
10/26/2010 M81.00 MPH WARREN OH TRAINED SPOTTER
0113 PM TSTM WND GST 2 S WILMINGTON 38.91N 83.65W
10/26/2010 M72.00 MPH ADAMS OH OFFICIAL NWS OBS
AT NWS WILMINGTON.
0116 PM TSTM WND GST 2 NE BURTONVILLE 39.43N 83.79W
10/26/2010 M67.00 MPH CLINTON OH ASOS
MEASURED AT WILMINGTON AIRPARK ASOS /KILN/
0120 PM TSTM WND DMG SABINA 39.49N 83.63W
10/26/2010 CLINTON OH PUBLIC
TREES DOWNED/BARN DAMAGED
0124 PM TSTM WND GST DELAWARE 40.30N 83.08W
10/26/2010 M57.00 MPH DELAWARE OH AMATEUR RADIO
MEASURED AT STATE ROUTE 36 AND INTERSTATE 71.
0130 PM TORNADO 5 E SABINA 39.48N 83.54W
10/26/2010 FAYETTE OH NWS STORM SURVEY
EFO TORNADO CONFIRMED BY NWS STORM SURVEY.
0142 PM TSTM WND DMG WASHINGTON COURT HOUSE 39.54N 83.43W
10/26/2010 FAYETTE OH AMATEUR RADIO
LARGE TREE DOWN ON HOUSE
0144 PM TORNADO 1 W FIVE POINTS 39.67N 83.20W
10/26/2010 PICKAWAY OH TRAINED SPOTTER
POSSIBLE TORNADO. PATH ABOUT ONE EIGHTH OF A MILE LONG.
SIX TELEPHONE POLES SNAPPED. ROOF BECAME DETACHED FROM
BARN AND SIDING TORN OFF SEVERAL HOUSES.
0152 PM TSTM WND DMG CIRCLEVILLE 39.60N 82.94W
10/26/2010 PICKAWAY OH LAW ENFORCEMENT
TREES DOWN COUNTY WIDE POSSIBLE BLDG COLLAPSE NR
COMMERCIAL POINT
0205 PM TORNADO 1 N GROVEPORT 39.88N 82.90W
10/26/2010 FRANKLIN OH NWS STORM SURVEY
EF0 TORNADO CONFIRMED BY NWS STORM SURVEY.
0213 PM TSTM WND GST 3 NNE DUVALL 39.81N 82.93W
10/26/2010 M63.00 MPH FRANKLIN OH AWOS
RECORDED AT RICKENBACKER INTERNATIONAL AIRPORT /KLCK/
0215 PM TSTM WND DMG 2 W TARLTON 39.55N 82.81W
10/26/2010 PICKAWAY OH LAW ENFORCEMENT
LARGE TREE LIMBS DOWN OVER ROADWAY.
0232 PM TSTM WND DMG 5 S PATASKALA 39.93N 82.67W
10/26/2010 FAIRFIELD OH TRAINED SPOTTER
TRACTOR TRAILER BLOW OVER
0232 PM TSTM WND DMG MCDERMOTT 38.83N 83.07W
10/26/2010 SCIOTO OH EMERGENCY MNGR
TREE LIMBS DOWNED.
0234 PM TSTM WND GST 4 SSE GRANVILLE 40.02N 82.46W
10/26/2010 M62.00 MPH LICKING OH ASOS
RECORDED AT NEWARK HEATH AIRPORT /KVTA/
0236 PM TSTM WND DMG NEWARK 40.07N 82.42W
10/26/2010 LICKING OH TRAINED SPOTTER
LARGE BRANCHES DOWN.
0238 PM TSTM WND DMG 3 S PIKETON 39.02N 83.00W
10/26/2010 PIKE OH TRAINED SPOTTER
POWER LINES DOWNED
0242 PM TSTM WND DMG MINFORD 38.86N 82.86W
10/26/2010 SCIOTO OH EMERGENCY MNGR
TREE LIMBS DOWNED.
0245 PM TSTM WND DMG 5 E PIKETON 39.07N 82.91W
10/26/2010 PIKE OH TRAINED SPOTTER
POWER LINES DOWNED
&&
ARNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.